# SDR SIMA201808021002

- Difficulty date: August 1, 2018
- Submitted: August 2, 2018
- Operation: Air carrier
- Aircraft: N507AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10059
- Aircraft time: 37,948 hours, 27,858 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: YAD4F
- Part serial: K135
- Condition: Failed
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS CYCLE ON AND OFF UNCOMMANDED. REMOVED AND REPLACED RELAY K135 REF ESPM 20-42-00. OPC GOOD REF AMM 33-24-07.
